Pacific Journal of Mathematics

Another martingale convergence theorem.

A. G. Mucci

Article information

Source
Pacific J. Math., Volume 64, Number 2 (1976), 539-541.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102867104

Mathematical Reviews number (MathSciNet)
MR0420840

Zentralblatt MATH identifier
0366.60072

Subjects
Primary: 60G45

Citation

Mucci, A. G. Another martingale convergence theorem. Pacific J. Math. 64 (1976), no. 2, 539--541. https://projecteuclid.org/euclid.pjm/1102867104


Export citation

References

  • [1] L. Blake, A generalization of martingales and two consequent convergence theorems, Pacific J. Math., 35 (1970), 279-283.
  • [2] J. Neveu, Mathematical Foundations of the Calculus of Probability, Holden Day (1965).
  • [3] A. G.Mucci, Limits for martingale-like sequences, Pacific J. Math, 48 (1973), 197-202.
  • [4] R. Subramanian, On a generalization of martingales due to Blake, Pacific J. Math., 48 (1973), 275-278.